# SDR ASAA2025091960984

- Difficulty date: September 19, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,093 hours, 24,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT 16A IS MISSING. GROUNDED - YES. REPLACED MISSING EMERGENCY EXIT LIGHT COVER AT 16A REF AMM 33-51-01-960-802.
